Alert archive / Illinois / Flash Flood Warnings in 2016
Flash Flood Warning 22, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Aug 29, 2016, 3:00 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2016, 3:00 PM CDT (20:00 UTC)
- Expired
- Aug 29, 2016, 9:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cook County, IL, DuPage County, IL, Kane County, IL, Lake County, IL
The radar
The Chicago radar (KLOT), 51 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 3:15 PM CDT | FLOOD | Streamwood, IL | SEVERAL STREETS WITH A FEW INCHES OF WATER COVERING THE ROAD...MOST SIGNIFICANT ALONG PARK BOULEVARD. UP TO 6 INCHES ON ONE INTERSECTION. |
| Aug 29, 3:30 PM CDT | HEAVY RAIN 2.05 | 2 Wsw Elk Grove Village, IL | 2.05 INCHES OF RAIN OVER THE PAST TWO HOURS. MINOR CURB SIDE FLOODING WAS ALSO OBSERVED. |
| Aug 29, 3:45 PM CDT | FLOOD | Hoffman Estates, IL | ANKLE DEEP FLOOD WATERS ON THE ROAD OUTSIDE CONANT HIGH SCHOOL. |
| Aug 29, 3:50 PM CDT | FLASH FLOOD | Roselle, IL | IRVING PARK ROAD CLOSED DUE TO FLOODING. |
| Aug 29, 4:40 PM CDT | FLOOD | 6 Nne Carol Stream, IL | PART OF THE ROUTE 390 FRONTAGE ROAD NEAR IRVING PARK ROAD AND WRIGHT BOULEVARD WITH UP TO 1 FT OF WATER COVERING IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 959 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
570
WGUS53 KLOT 292000
FFWLOT
ILC031-043-089-097-300200-
/O.NEW.KLOT.FF.W.0022.160829T2000Z-160830T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
300 PM CDT MON AUG 29 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DUPAGE COUNTY IN NORTHEASTERN ILLINOIS...
NORTHEASTERN KANE COUNTY IN NORTHEASTERN ILLINOIS...
NORTHWESTERN COOK COUNTY IN NORTHEASTERN ILLINOIS...
SOUTHWESTERN LAKE COUNTY IN NORTHEASTERN ILLINOIS...
* UNTIL 900 PM CDT MONDAY
* AT 258 PM CDT...DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS
PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE
AREA...WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...ARLINGTON HEIGHTS...SCHAUMBURG...PALATINE...DES PLAINES...
MOUNT PROSPECT...HOFFMAN ESTATES...ELMHURST...BUFFALO GROVE...
CAROL STREAM...CARPENTERSVILLE...WHEELING...ADDISON...ALGONQUIN...
ROLLING MEADOWS...ROSELLE...LAKE ZURICH...FRANKLIN PARK...
BARRINGTON AND LONG GROVE.
INCLUDING THE FOLLOWING INTERSTATES...
I-90 BETWEEN MILE MARKERS 22 AND 24.
I-290 BETWEEN MILE MARKERS 1 AND 10.
I-355 NEAR MILE MARKER 30.
THIS INCLUDES... SCHAUMBURG BOOMERS BASEBALL AND HARPER COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4192 8785 4195 8830 4215 8830 4215 8820
4218 8820 4219 8794
$$
BIRK3 follow-up statements
008
WGUS73 KLOT 292118
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
418 PM CDT MON AUG 29 2016
ILC031-043-089-097-300200-
/O.CON.KLOT.FF.W.0022.000000T0000Z-160830T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUPAGE IL-KANE IL-COOK IL-LAKE IL-
418 PM CDT MON AUG 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHERN DUPAGE...NORTHEASTERN KANE...NORTHWESTERN COOK AND
SOUTHWESTERN LAKE COUNTIES...
AT 414 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT HAD
PRODUCED HEAVY RAIN ACROSS THE WARNED AREA HAD DISSIPATED...WITH
LIGHT TO MODERATE RAIN ACROSS PORTIONS OF THE AREA. RAINFALL AMOUNTS
OF UP TO TWO AND A HALF INCHES OF RAIN HAVE ALREADY FALLEN BASED OFF
RADAR ESTIMATES AND OBSERVER REPORTS. FLASH FLOODING IS EXPECTED TO
CONTINUE DUE TO RUNOFF FROM THE HEAVY RAINFALL.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...ARLINGTON HEIGHTS...SCHAUMBURG...PALATINE...DES PLAINES...
MOUNT PROSPECT...HOFFMAN ESTATES...ELMHURST...BUFFALO GROVE...
CAROL STREAM...CARPENTERSVILLE...WHEELING...ADDISON...ALGONQUIN...
ROLLING MEADOWS...ROSELLE...LAKE ZURICH...FRANKLIN PARK...
BARRINGTON AND LONG GROVE.
THIS INCLUDES... SCHAUMBURG BOOMERS BASEBALL AND HARPER COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4192 8785 4195 8830 4215 8830 4215 8820
4218 8820 4219 8794
$$
RC190
WGUS73 KLOT 292233
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
533 PM CDT MON AUG 29 2016
ILC031-043-089-097-300200-
/O.CON.KLOT.FF.W.0022.000000T0000Z-160830T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUPAGE IL-KANE IL-COOK IL-LAKE IL-
533 PM CDT MON AUG 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHERN DUPAGE...NORTHEASTERN KANE...NORTHWESTERN COOK AND
SOUTHWESTERN LAKE COUNTIES...
AT 531 PM CDT...DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN
ACROSS PORTIONS OF THE WARNED AREA. RAINFALL AMOUNTS OF UP TO TWO
AND A HALF INCHES OF RAIN FELL BASED OFF RADAR ESTIMATES AND
OBSERVER REPORTS. FLASH FLOODING IS EXPECTED TO CONTINUE INTO THE
EARLY EVENING DUE TO RUNOFF FROM THE HEAVY RAINFALL.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...ARLINGTON HEIGHTS...SCHAUMBURG...PALATINE...DES PLAINES...
MOUNT PROSPECT...HOFFMAN ESTATES...ELMHURST...BUFFALO GROVE...
CAROL STREAM...CARPENTERSVILLE...WHEELING...ADDISON...ALGONQUIN...
ROLLING MEADOWS...ROSELLE...LAKE ZURICH...FRANKLIN PARK...
BARRINGTON AND LONG GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4192 8785 4195 8830 4215 8830 4215 8820
4218 8820 4219 8794
$$
RC695
WGUS73 KLOT 300002
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
702 PM CDT MON AUG 29 2016
ILC031-043-089-097-300012-
/O.CAN.KLOT.FF.W.0022.000000T0000Z-160830T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUPAGE IL-KANE IL-COOK IL-LAKE IL-
702 PM CDT MON AUG 29 2016
...THE FLASH FLOOD WARNING FOR NORTHERN DUPAGE...NORTHEASTERN KANE...
NORTHWESTERN COOK AND SOUTHWESTERN LAKE COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED AND FLOOD WATERS HAVE RECEDED...AND ARE NO
LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4192 8785 4195 8830 4215 8830 4215 8820
4218 8820 4219 8794
$$
RCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 2:56 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 29, 2:56 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 256 PM CDT MON AUG 29 2016 .SHORT TERM... 234 PM CDT Through Tonight... Very slow moving thunderstorms continue to develop over portions of the area this afternoon. As a this writing, the most pronounced heavy rain producer is the cluster of storms over Lee county. These storms have been dropping up to 2" per hour over a small portion of the county south of the Dixon area. While the individual storm cells are moving slowly eastward, the cluster of storms is propagating slowly north-northwestward into the Dixon area as new development occurs along the outflow. If this heavy rain continues into the Dixon area a flash flood warning may be needed in the near future. Otherwise, expect SCT thunderstorms to continue to develop and impact portions of the area for the next few hours before dissipating by early this evening. The slow eastward movement of these storms could result in some isolated areas of flash flooding due to very heavy rainfall. Some isolated storms are possible over the area tonight, but most areas will likely remain dry. The high dew point air mass and the expectation of light winds tonight could allow for some areas of dense fog to develop. As a result, I have added patchy fog to the forecast for tonight. KJB && .LONG TERM... 250 PM CDT Tuesday through Monday... Tuesday will again be like the past few with a humid, deep moisture air mass in place. The stout upper high with 593dm heights over central Illinois today will begin to be shunted slowly southward as a northern stream trough begins to dig into Ontario. Minor mid-level ripples on water vapor satellite imagery over Iowa today will likely be moving over northern Illinois Tuesday morning and could support isolated/scattered storms in the a.m. hours. In addition, at the low-levels there will be a tad more southwesterly to westerly flow ensuring dew points remain high and once again pooled in the mid 70s by midday. So would expect at least scattered storms, potentially with more coverage than today. Guidance is indicating a decent amount of morning cloud cover which may slow destabilization, though it still should be still achieved given the moisture pooling. Deep layer shear is likely to be 15-20 kt keeping the concerns mainly tied to flooding with efficient rates and slow storm motions. The occasional wet microburst, especially any congealed deep cells, will be possible. As a cold front associated with the aforementioned trough moves southward over Lake Michigan on Tuesday night, the chance for scattered storms should continue into the night. In addition, upper forcing within a right entrance region of an upper jet will also support at least broad lift. Besides the rain chances, Tuesday night looks to remain humid and mild. On Wednesday morning the cold front should be shifting southward into the area and by Wednesday afternoon clearing the south. The front will continue to serve as a focus for storms, though it is looking more likely Wednesday afternoon much of that may be in central Illinois and central Indiana. Reinforcement of drier air will occur later in the day into the night. Winds along the lake front will be the strongest, with gusts of 25 to possibly 30 mph by Wednesday evening. Waves will build to levels conducive for rip currents by mid-late afternoon Wednesday based on the current forecast, with the threat continuing through Thursday. Thursday will see highs in the lower to mid 70s as high pressure advances in. There actually could be some lake effect clouds into northeast Illinois Thursday morning. Pleasant conditions look to persist through the weekend with a rex block in the middle of the continent likely to keep the next precipitation chances not until Monday. MTF && .AVIATION... For the 18Z TAFs... The main weather concerns/challenges will be the extent of thunderstorms over or near the terminals this afternoon and again on Tuesday afternoon. A warm and humid air mass will remain in place over the area through Tuesday. Recent AMDAR soundings out of MDW indicate that thunderstorm development could begin initiation at any time. The main question remains where will thunderstorms focus this afternoon. At this time, it appears that low-level convergence along a developing lake breeze boundary may help act as a focus for SCT storms over or near some of the Chicago area terminals after 19 Z. As a result, I have opted to add a VCTS mention from 19 to 22 Z this afternoon. However, overall confidence on coverage remains a bit on the low side. The next main threat for storms looks to arrive by Tuesday afternoon as a cold front approaches the area. Given the range, it is a bit difficult to pinpoint the best timing at ORD for thunder. So, at this time I have just gone with a long (6hr) PROB30 mention for such until a shorter time range can be established. In addition to the threat for storms, some fog will be possible later tonight, especially outside the Chicago area. The extent of the fog will likely depend on the amount of cloud cover around tonight, but given the high dew point air, some MVFR to IFR visibilities are certainly possible late tonight. KJB && .MARINE... 256 PM CDT Quiet winds and waves will occur over the lake tonight into Tuesday, outside of possibly patchy fog late tonight and Tuesday morning. A cold front will shift southward onto the northern part of the lake by Tuesday evening and then down the lake through the remainder of the night. This will abruptly turn winds northerly with an increase in speed. Gusts to 30 kt are possible by Wednesday afternoon through Thursday night, especially across the central and south. Small craft advisory conditions are presently forecast Wednesday evening through Thursday night across the Illinois and Indiana nearshore zones. MTF && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 29, 11:23 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1123 AM CDT MON AUG 29 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 301630- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1123 AM CDT MON AUG 29 2016 /1223 PM EDT MON AUG 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: LIMITED THUNDERSTORM RISK. LIMITED FLOODING RISK. PORTIONS OF THE ILLINOIS AND KANKAKEE RIVERS WILL REMAIN IN FLOOD. PORTIONS OF OTHER AREA RIVERS AND STREAMS MAY BE NEAR BANKFULL. DISCUSSION: SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON ACROSS PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA. THE SEVERE WEATHER THREAT IS LOW...HOWEVER STORMS WILL LIKELY BE SLOW MOVING AND COULD PRODUCE LOCALIZED FLOODING. IN ADDITION...LOCATIONS THAT RECEIVED HEAVY RAINFALL ON SUNDAY...PARTICULARLY IN GRUNDY AND LIVINGSTON COUNTIES...MAY STILL EXPERIENCE FLOODED ROADWAYS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY... LIMITED SEVERE THUNDERSTORM RISK. LIMITED FLOODING RISK. WEDNESDAY... LIMITED THUNDERSTORM RISK. HIGH SWIM RISK. SUNDAY... LIMITED THUNDERSTORM RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT BUT REPORTS OF RAINFALL AMOUNTS AND FLOODING ARE APPRECIATED. GENERAL STORM MOTION OF THE DAY: VARIABLE MOTION AT 5 MPH OR LESS. && LMZ740>745-301630- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1123 AM CDT MON AUG 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY INTO EARLY WEDNESDAY. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED WEDNESDAY INTO EARLY THURSDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-301630- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1123 AM CDT MON AUG 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT OVER NORTHERN LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ACROSS LAKE MICHIGAN TUESDAY INTO EARLY WEDNESDAY...AND AGAIN SUNDAY. && KJB VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:24 PM CDT | Areal Flood Warning | LOT | Ford, Grundy, Kankakee, LaSalle, Livingston, Will | 18 hr |
| Aug 29, 2:05 PM CDT | Areal Flood Advisory | LOT | Lee | 3 hr |
| Aug 29, 3:53 PM CDT | Areal Flood Advisory | LOT | DeKalb, LaSalle, Lee | 3 hr |
| Aug 29, 4:35 PM CDT | Areal Flood Advisory | LOT | Boone, DeKalb, Kane, McHenry, Ogle, Winnebago | 3 hr |
| Aug 29, 5:08 PM CDT | Flash Flood Warning | LOT | Boone, DeKalb, McHenry | 6 hr |
| Aug 29, 5:45 PM CDT | Flash Flood Warning | LOT | Winnebago | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.